LunaRufina Posted August 30, 2008 Share Posted August 30, 2008 So... I stopped the Cymbalta completely and it hasn't been too bad. Sort of. I have these kind of "surges" of mild dizziness. It's really hard to describe. They last seconds long. Usually. But they've been coming more frequently rather than less, though it's possible that is happening because I'm still not totally in the "withdrawal" phase yet? And tonight it happened over and over and over for about a minute, to the point where I was walking in a sort of trance and walked into a stack of baskets. Just, out of it. Other people experienced this? Yesnomaybe? I'm just wondering if I should be concerned or not. I mean they are mild but if they are long I'm slightly disoriented while it's happening. And I know dizziness is almost to be expected but this isn't exactly what it felt like when I missed effexor for a while. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.